MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.

KARL STORZ SE & CO. KG CUTTING LOOP, BIPOLAR, 24/26 FR.
Model Number 27040GP1-S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that parts of the device broke off during procedure.The surgeon retrieved all pieces and no patient harm is reported.
 
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was returned for investigation.Investigation findings: the distal cutting loop was broken off from the sterile piece.The remaining loop was discolored due to use.The event is filed under internal karl storz complaint id:(b)(4).

Brand Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Common Device Name
CUTTING LOOP, BIPOLAR, 24/26 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
christiane klaiber
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
MDR Report Key17970224
Report Number9610617-2023-00300
Device Sequence Number12680256
Product Code FAS
UDI-Device Identifier04048551393482
UDI-Public4048551393482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040GP1-S
Device Catalogue Number27040GP1-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown